On Some Coefficient Inequalities For Certain Classes Of Regular And Multivalent Functions With Differential Operator
European Journal of Molecular & Clinical Medicine,
2020, Volume 7, Issue 8, Pages 2674-2678
AbstractIn this paper the author establishes the new result corresponds to the generalized differential operator , , ( ), m s z E related to multivalent regular functions. Also compute the Fekete szegö coefficient estimates are obtained for 2 s s 2 1 a a + + − when 1, with sharpness for the operator, and also point out, as particular cases, the results obtained earlier by various authors.
- Article View: 34
- PDF Download: 83